# SDR WRLA2009085

- Difficulty date: March 28, 2009
- Submitted: March 30, 2009
- Operation: Air carrier
- Aircraft: N277WA
- Make and model: Doug MD-11
- Aircraft serial: 48743
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C3 CHECK IN TPE INSPECTION FOUND:  CRACK ON RIGHT WING FIXED L/E CAVITY XOS1025 - LOWER RIB CRACKED FROM FASTENERS AREA (REF EGAT N/R U50534).  REPAIR THIS CRACKED RIB PER MD-11 SRM 57-00-01 VOL 1 FIG 10 REV 40.  JOB COMPLETED AND CONDITION CHECK NORMAL.
